# SDR ASOA05455

- Difficulty date: May 22, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Engine: Pwa PW127
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Missing
- Location: Passenger Door
- Component: Passenger Door
- Component part number: S52176000012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS FOUND DIFFICULT TO OPEN.  MAINTENANCE REINSTALLED 2 FASTENERS (SCREWS) FOUND MISSING FROM THE PASSENGER DOOR COVER IN THE UPPER AFT CORNER.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
